# SDR IPXA2018080132213

- Difficulty date: July 27, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 15,670 hours, 9,637 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Power Supply
- Part number: 321490
- Part serial: 002136
- Condition: Failed
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASPSU WILL NOT PASS BITE TEST WRT AMM 52-73-00-0501. REPLACED ASPSU WRT 52-73-18-0401 NO HELP 0557453 07-27-18. PERFORMED ASPSU BITE TEST IAW AMM 52-73-00-05001. ALL CHECKS GOOD TEST IS NORMAL ALL REMAINING STEPS COMPLETED ESR: 52-73-18-01-001A
